# SDR YENA2008092

- Difficulty date: September 25, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 7,875 hours, 5,048 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 5116403
- Part serial: K0385
- Condition: Leaking
- Location: Hydraulic System
- Part time: 6,084 hours, 1,470 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT NR 1081 JFK-CLT AIR RETURN TO JFK, HYD 2 LO QTY EICAS FOLLOWED BY HYD 2 LO PRESS.  C/W QRH PROCEDURE.  REMOVED AND REPLACED NR 2 ENG EDP AND LEAKING HYD PRESSURE LINE AS PER 29-11-01.  LEAK CHECK OK IAW AMM 29-11-00.
